MathSciNet Relay Station
MathSciNet bibliographic data
MR2463353 (2009j:34067) 34B37 (47N20)
Shen, Jianhua; Wang, Weibing Impulsive boundary value problems with nonlinear boundary conditions. Nonlinear Anal. 69 (2008), no. 11, 4055–4062.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement